MAUDE Adverse Event Report: PTS DIAGNOSTICS A1C SELFCHECK; A1C CHEMISTRY KIT

PTS DIAGNOSTICS A1C SELFCHECK; A1C CHEMISTRY KIT
Lot Number 2310037
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer result per the cdc table, would place the patient in "normal" category, while their lab result is in the "diabetic" category.While the decision trees and medical opinion ("under-recovery would produce a value that would indicate improvement in control, but would not be the basis of any change in therapy.") determine that an mdr is not required, one will be submitted out of an abundance of caution.The risk to the patient is low, and no clinical action was taken based upon the result received by their a1c kit.The customer did not respond to follow-up attempts to troubleshoot on a replacement kit.Qc retention of the lot reported was tested and measured within specification.
 
Event or Problem Description
The customer reported receiving an a1c value of 5.0% in comparison to their lab value of 9.0% a couple days later.There were no allegations of patient/user harm.This event is being reported out of an abundance of caution.

Brand Name
A1C SELFCHECK
Common Device Name
A1C CHEMISTRY KIT
Manufacturer (Section D)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key18504570
Report Number1836135-2024-00003
Device Sequence Number7948781
Product Code PDJ
UDI-Device Identifier00311917169835
UDI-Public(01)00311917169835(17)241125(10)2310037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/25/2024
Device Lot Number2310037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown